MAUDE Adverse Event Report: ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number 1012529-30
Medical Device Problem Codes Off-Label Use (1494); Patient-Device Incompatibility (2682); Migration (4003)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer reported the device is not returning.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Na.
 
Event or Problem Description
It was reported that the procedure was to treat an arteriovenous fistula in the left basilic.A fistulagram was performed.A 7x30mm absolute pro stent was deployed at the lesion without issue.However, it was then noted that the stent implant was not fully apposed to the vessel wall and had migrated distally towards the left auxiliary.It was decided to dilate the stent implant in place (non target lesion).A 7x40mm absolute pro was used to successfully complete the procedure at the target lesion.There was no adverse patient sequela and no clinically significant delay.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other complaints reported from this lot.It should be noted that the indications section of the absolute pro instruction for use states: ¿the absolute pro vascular self-expanding stent system is indicated for improving luminal diameter in patients with de novo or restenotic atherosclerotic lesions in the native common iliac artery and native external iliac artery with reference vessel diameters between 4.3 mm and 9.1 mm and lesion lengths up to 90 mm.¿ in this event, it could not be determined if using the absolute pro off-label caused or contributed to the difficulties encountered.The investigation was unable to determine a cause for the reported malposition and migration resulting in unexpected medical intervention to dilate the stent implant in place in the non-target lesion.It may be possible that the stent diameter was smaller than the diameter of the arteriovenous fistula at the deployment location causing poor wall apposition resulting in migration; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12062936
Report Number2024168-2021-05404
Device Sequence Number19896170
Product Code NIP
UDI-Device Identifier08717648175619
UDI-Public08717648175619
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number1012529-30
Device Catalogue Number1012529-30
Device Lot Number0052061
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date06/24/2021
Supplement Report FDA Received Date07/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight47